RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2014, Volume 10, Number 2, Pages 163–188 (Mi jmag587)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case

V. M. Bruk

Saratov State Technical University, 77 Politekhnicheskaya Str., Saratov 410054, Russia

Abstract: We define the families of maximal and minimal relations generated by an integral equation with a Nevanlinna operator measure in the infinite-dimensional case and prove their holomorphic property. We show that if the restrictions of maximal relations are continuously invertible, then the operators inverse to these restrictions are integral. By using these results, we prove the existence of the characteristic operator and describe the families of linear relations generating the characteristic operator.

Key words and phrases: Hilbert space, linear relation, integral equation, characteristic operator, Nevanlinna measure.

DOI: https://doi.org/10.15407/mag10.02.163

Full text: PDF file (268 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 47A06, 47A10, 34B27
Received: 19.01.2013
Revised: 20.08.2013
Language:

Citation: V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zh. Mat. Fiz. Anal. Geom., 10:2 (2014), 163–188

Citation in format AMSBIB
\Bibitem{Bru14}
\by V.~M.~Bruk
\paper On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2014
\vol 10
\issue 2
\pages 163--188
\mathnet{http://mi.mathnet.ru/jmag587}
\crossref{https://doi.org/10.15407/mag10.02.163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236966}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334662300001}


Linking options:
  • http://mi.mathnet.ru/eng/jmag587
  • http://mi.mathnet.ru/eng/jmag/v10/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ufa Math. J., 7:2 (2015), 115–136  mathnet  crossref  isi  elib
    2. V. M. Bruk, “Boundary value problems for integral equations with operator measures”, Probl. anal. Issues Anal., 6(24):1 (2017), 19–40  mathnet  crossref  elib
  • Number of views:
    This page:201
    Full text:44
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020